MAUDE Adverse Event Report: ARTHREX, INC. #5 FIBERWIRE W/ NEEDLES FOR SUTUREPLATE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. #5 FIBERWIRE W/ NEEDLES FOR SUTUREPLATE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number #5 FIBERWIRE W/ NEEDLES FOR SUTUREPLATE
Health Effect - Clinical Codes Skin Discoloration (2074); Metal Related Pathology (4530)
Date of Event 06/08/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that due to a metallosis the shoulder and the arm of the patient turned black.The surgery which led to the reported event was a shoulder prosthesis which was performed on the (b)(6) 2015.According to the customer arthrex devices were implanted during the initial surgery in 2015.Currently it is not known in which hospital the initial surgery took place.Therefore no further information about the detailed incident and the used arthrex part numbers are currently available.Update 12-oct-2020: initially the lot numbers which were affected were not provided however further information were now provided that the following parts were used during the initial surgery 2015: ar-9120-01, lot: 140113110.Ar-9145-30, lot: 140123108.Ar-9504s-04, lot: 2501212801.Ar 9165-15, lot: 140103207.Ar-9145-30, lot: 2501417704.Ar-9502-36cpc, lot: 140120310.Ar -9501-07cpc, lot: 2501215303.Ar-9503s-03, lot: 140104307.Ar-9555-15, lot:2501215101.Ar-7213, lot: 12812.Ar-7200, lot: 12795.However it could not be confirmed which device has led to the reported issue and if the devices are available for evaluation.

Brand Name
#5 FIBERWIRE W/ NEEDLES FOR SUTUREPLATE
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10746476
Report Number1220246-2020-02270
Device Sequence Number14246575
Product Code GAT
UDI-Device Identifier00888867041431
UDI-Public00888867041431
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number#5 FIBERWIRE W/ NEEDLES FOR SUTUREPLATE
Device Catalogue NumberAR-7213
Device Lot Number12812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date10/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;